I am returning after several years. I see several familiar names. I am in need of info regarding Neuro issues. Headaches, blurred vision in one eye, slight stumbles. Yes I know, I am probably looking at Lupus strokes. Anyone else with any of this? Yes, getting this checked. What about constant chest wall pain? (Heart is good!)
I'm sorry, BUT do NOT just take yourself off of meds without talking to your rheumy! I have been dealing with Lupus for 23 years now. Methotrexate, which is horrible on the stomach, can be injected by yourself. They will teach you & the needle are so thin, you don't feel it. I can no longer take it because it bothers my liver. Azathiaprene (sp) & I DO NOT get along. Same for steroids (Psycosis). I currently am on Cellcept, which has been working for the last couple of years. Each case of Lupus, is different. Hair thinning, I take a hair, skin & nails supplement. My hair dresser has to thin my hair out again . The skin rashes, can be usually controlled with Plaquenil. Take your meds with food or as directed by the Pharmacy! There are plenty of good articules here on WebMD regarding Lupus & I just saw one about GERD and stomach issues. Also, Lupus.org and Facebook has some pages - I am more than Lupus, etc. I am now dealing with some neurological issues.
I wish you the best. This disease is a b*tch at times but TALK TO YOUR RHEUMY! If you are not happy with his/her response, tell them or get another opinion but express your concerns with them before you do more damage to yourself!View Thread
WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home, at work, or with family and friends.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.